CSN Login
Members Online: 2

SLL Last treatment B&R sooo tired! Is this normal?

ravensgirl62's picture
ravensgirl62
Posts: 1
Joined: Dec 2012


I had the last treatment for my SLL (Small Lymphocytic Lymphoma) on December 14th and here I am 2 weeks later sooo tired all of the time I can barely function. I was being treated with Bendamustine and Rituxan and will continue with a maintenance dose of rituxan every other month for 2 years. One dose every other month. I am wondering if everything is just wiped out to the point where my body just has absolutely no energy anymore and just needs to rest? I hate feeling so guilty for getting up every day for the last week and just sitting in my chair at the computer, only doing enough to get by every day. It gets so depressing. My husband is on vacation and I know he would like to get our and do things and of course that adds to my feelings of guilt. I am so appreciative on the other hand to have had such success with the treatment (even though I would know if I managed to achieve remission status until next month) but I was hardly ever sick, I never threw up but did have some stomach discomfort, my hair remains intact and my lymph nodes are GONE!!! They were gone after the first treatment! It was like a miracle. So to make a long question short.. is this extreme exhaustion normal? My first post here so fogive the small font size.. I just noticed you can make it bigger lol Thanks for the advice or any answers you might have. Hope you all have a safe, happy and healthy new year!

Wendy aka ravensgirl62

NANCYL1
Posts: 209
Joined: Jun 2012

Ravensgirl:

I have mild B-Cell Lymphoma and am being treated by Rituxin only.   Started last May 2012 with first set of infusions: one each week for four weeks.  After that toward the end of this year my red blood cells, white blood cells and platelets were normal.    November, 2012 - Dec. 2012    four more infusions.     Six months from now, 4 more infusions and six months after that, 4 more.

I had my last infusion about 2 weeks ago, and am still tired, but not overwhelmingly so.  Have had some trouble with stomach upset, but I am a coffee drinker and also love chocolate, so that doesn't help I would imagine!  Rituxin, my doctor told me, does not cause you to lose hair, and I have not.

I am new to this and have no ideas about something which might help the lack of energy.  Others have posted that they have also been tired. 

I think that you will soon hear from other folks on this board who are very understanding and very helpful.

Nancy

 

 

 

 

 

 

 

onlytoday's picture
onlytoday
Posts: 573
Joined: Jun 2010

Wendy,

I finished 6 months of Bendamustine with Ofatumumab (It's a monoclonal antibody like Rituxan) in October. (Have Nodal Marginal Zone Non Hodgkins Stage IV)  Had a great response and am in a partial remission for the first time in over 2 years!  Had fatigue after each two day infusion for the entire 6 months.  It would last for about 10 days to 2 weeks.  Appetite would be off too. Needed meds for nauseasness.  Lots of bone pain but I think that was from the Ofatumumab.

My question is did you have fatigue the whole time or only now at the end?  When do you see your doc?  If it's that severe and really something different I would call the doc and get checked.  You may need something to help boost your blood counts. 

God Bless.  I really hope you are in REMISSION!!!!

Happy New Year,

Donna

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network